Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2015, Issue 3(24), Pages 55–58 (Mi pfmt391)  

MATHEMATICS

On operator generalization of Frattini subgroup

R. V. Borodich, S. N. Bykov

F. Scorina Gomel State University, Gomel, Belarus

Abstract: The behavior of normal subgroups in generalized Frattini extension is studied.

Keywords: formation, normal subgroups, Sylow $p$-subgroup, group of operators.

Full text: PDF file (404 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 26.02.2015

Citation: R. V. Borodich, S. N. Bykov, “On operator generalization of Frattini subgroup”, PFMT, 2015, no. 3(24), 55–58

Citation in format AMSBIB
\Bibitem{BorByk15}
\by R.~V.~Borodich, S.~N.~Bykov
\paper On operator generalization of Frattini subgroup
\jour PFMT
\yr 2015
\issue 3(24)
\pages 55--58
\mathnet{http://mi.mathnet.ru/pfmt391}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt391
  • http://mi.mathnet.ru/eng/pfmt/y2015/i3/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы физики, математики и техники
    Number of views:
    This page:43
    Full text:23
    References:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022